# SDR IPXA2022070983975

- Difficulty date: June 29, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,424 hours, 12,253 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel
- Part number: A5461139220600
- Condition: Cracked
- Location: Pylon2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CPANEL 423BL HAS A CRACK UNDER SEAL O/B INTERIORACCOMPLISHED DOUBLER REPAIR PER SRM 54-52-51 FIG 204
